# SDR AALA202501095866

- Difficulty date: January 8, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 66,234 hours, 28,406 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB OUT WITH CENTER FUEL AND BOTH CENTER FUEL PUMPS ON A 1,000 POUND FUEL IMBALANCE DEVELOPED BETWEEN THE MAIN WING FUEL TANKS. THE LEFT TANK SHOWED 7,300 AND THE RIGHT TANK SHOWED 8,300. LEFT HAND WING FUEL QUANTITY INDICATOR CONFIRMED INOPERATIVE.  (OPEN).
